# SDR SIMA20220925004

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000519
- Aircraft time: 16,549 hours, 10,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 012728
- Condition: Unserviceable
- Location: [0000]   [Aft R
- Part time: 16,548 hours, 10,702 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT CEILING EMERGENCY LIGHT INOP-C/A-RAR AFT RH LWR (#4) EMERGENCY LIGHT POWER UNIT, OPC GOOD, IAW AMM 33-50-01
